Side effects of lorcaserin

Lorcaserin is a weight loss medication. The drug is prescribed to individuals that are obese or want to shed weight. It is a class of drugs called serotonin receptor agonists. Taking this drug will not make you feel hungry, and hence you will reduce the food intake and lose weight. The drug must be used along with an exercise plan and reduce the intake of calorie diet.

Lorcaserin may damage the heart, cause psychiatric problems, and even promote tumor growth. There are questions about whether lorcaserin, the diet drug, should remain on the market. Evidence shows that there is an increased risk of heart attack and stroke. Lorcaserin is one of both prescription drugs approved for the long term treatment of obesity. According to the weight loss expert, two drugs are not enough. You could try to lose weight with a diet, or you get to moralize, and then you get so much weight that you need surgery.

The only problem with both these medications, there are only moderately helpful in helping you lose weight. There hasn’t been an obesity drug approved over the years. You are starting with the illness obesity, which puts you at a higher risk for heart attack, stroke, and even cancer. Now, if you take a drug that further increases these risks and it is only slightly effective, then the risk may vary out than the benefits.

The FDA approved Lorcaserin drug in 2012. Lorcaserin’s mechanism is that it agonists serotonin receptors, particularly 5-HT2C. The side effects are nausea, dry mouth, GI disturbance (nausea, vomiting, and diarrhea), fatigue, and headaches. The drug is no longer available in the US. People that are consuming this medicine should immediately cease and consult a doctor. According to some studies, the drug promotes cancer in the body compared to people who don’t take it. For those who have all these side effects after ingestion of the medicine, visit the doctor. If you’re also planning to take this weight loss drug consult with the doctor first.